06/04/2021 / By Virgilio Marin
Connecticut resident Rachel Hatton’s son was diagnosed with a serious heart condition days after taking the COVID-19 vaccine. In a recent interview with NBC Connecticut, Hatton recounted what his 17-year-old son Gregory went through post-vaccination.
She said that Gregory started complaining of severe chest pain three days after getting the second dose. He felt worse on the fourth day and started to experience back pain as well.
He then went to a walk-in clinic and found that he has pericarditis, or the inflammation of the lining outside the heart. He was then sent to two different hospitals as healthcare workers scrambled to identify the cause of his condition.
“They hooked him up to a heart monitor, did more EKGs (electrocardiograms), echocardiograms,” Hatton said.
Infectious disease experts also came to determine if he had an infection that could have caused his disease. They tested him for various conditions but each of the tests came back negative.
Experts still couldn’t tell if the COVID-19 vaccine caused his condition, but they called him back in for an MRI after two more patients displayed similar symptoms. In total, 18 teens and young adults in the state developed heart problems shortly after taking the vaccine, the Connecticut Department of Public Health said in a news conference last Monday, May 24.
Hatton bared that she hasn’t been able to sleep well lately because she is constantly worrying about his son, who is now out of work, on medication and hooked up to a heart monitor.
“If I hear my son sneeze or if he sounds like he’s out of breath when I call him on my break at work, I get nervous because I just don’t know what else could happen,” she shared. “He basically has a heart condition now and it’s terrifying.”
Hatton said she is sharing her son’s story to raise awareness. She noted that though physicians said the condition is rare, it doesn’t feel rare to parents whose own child is suffering from the condition.
“I just want people to be aware and be more informed because now they want to give this vaccine to younger and younger children and it’s terrifying,” she said. “I wouldn’t want any other parent to go through what we’ve been through.”
Other parents of teens who got vaccinated also expressed concern, noting that children are far too young to be inoculated with what are essentially experimental vaccines.
“With that age group, we did have a little bit of concern because they are still growing,” Karn Collard told NBC Connecticut.
“It’s one thing for me to get the vaccine, but for my child to get the vaccine, it’s kind of scary not knowing what’s going to happen and not having a lot of research having been done on it,” Siobhan Cefarelli said. (Related: Pfizer betting big on steady stream of adults and children getting yearly COVID-19 vaccines… it’s all about REPEAT PROFITS.)
Hatton’s account came after the Centers for Disease Control and Prevention (CDC) said that it was investigating cases of myocarditis, or the inflammation of the heart muscle, in young vaccine recipients.
Myocarditis is usually caused by a virus but could also result from an adverse reaction to a drug, according to Mayo Clinic. Symptoms include chest pain, fatigue, shortness of breath and irregular or rapid heart rhythm. Severe myocarditis could permanently damage the heart muscle and lead to heart failure, heart attack, stroke or sudden cardiac death.
In a safety advisory last week, the CDC said there were cases of myocarditis occurring in recipients of either the Pfizer or Moderna COVID-19 vaccine. These cases typically began within four days after the second dose and predominantly affected male teens and young adults, the CDC said as per its vaccine safety committee.
Follow VaccineInjuryNews.com for more about the dangers of the experimental COVID-19 vaccines.
Tagged Under: adverse reactions, Big Pharma, cardiovascular health, children's health, Connecticut, coronavirus, covid-19, COVID-19 vaccine, harmful medicine, heart health, Moderna, myocarditis, pericarditis, Pfizer, Teens, vaccination, Vaccine dangers, Vaccine deaths, Vaccine injuries, vaccine injury, vaccine side effects, vaccine wars, vaccines
Vaccines.News is a fact-based public education website published by Vaccines News Features, LLC.
All content copyright © 2018 by Vaccines News Features, LLC.
All trademarks, registered trademarks and servicemarks mentioned on this site are the property of their respective owners.